After six weeks I hav bad mood one day I feel good one day I feel bad it's changes yesterday I felt relaxed happy and energy and today depressed and anxious...
That can happen on this or any SSNRI or SSRI and needs to be reported to your doctor as soon as possible. This is similar to what happened to me and I had to stop taking it as the longer I was on it the worse it got.
Here is what this site says about this concerning Cymbalta
"Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself."
The changes is mood from day to day may mean that the med is not for you or something may need to be added to stop the mood swings.
If you have to stop the med make sure you taper off slowly as you could have side effects from discontinuing. It is easier if you are given another med to replace it.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jul 2013 • 4 answers
Medication - To start off I am diagnosed with major depression, general anxiety, and mood swings. So
Updated 6 Feb 2015 • 1 answer
Updated 13 days ago • 3 answers
Updated 26 Nov 2018 • 5 answers
Posted 16 days ago • 0 answers